# SDR AALA970716

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR SUPPORT STRUCTURE IN SEC 41 HAS CORROSION ON UPPER SURFACE, E58 NR 1827829.  REPAIRED PER MRB NR 757-1125. (M)
